I'm a 25 year old female. I've been on birth control off and on for about 7 years (currently on them), with normal periods. For the past month or so, I've been having pain in my lower left pelvic area that radiates through my groin and hip. Sometimes I have pains that shoot down my thigh. The pain is dull and achey most of the time, and it burns in my groin. It is uncomfortable to sleep on my left side, and I wake up with the occasional night sweat. I'm not drenched from it, but it's uncomfortable. I've also been having issues with gas/bloating. I don't have any other symptoms, but I am worried by these. They don't feel "normal." I went to my GP the other day to see what it was and told her I was worried it was my ovaries, but she basically dismissed that and told me I strained my hip and probably had bursitis. Should I be worried??? Get a second opinion?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.